# SDR USAA2012072500053

- Difficulty date: July 15, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 60,900 hours, 40,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - Z-ANGLE UPPER FLANGE CORRODED BETWEEN BS 967-2" AND BS 984.5 AT S17L.  REPAIRED ANGLE IAW B737 SRM 51-70-11-0G.22.
